# SDR 2007UALA02281

- Difficulty date: June 27, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 66,255 hours, 10,884 cycles
- Engine: Pwa PW4060
- System (JASC): 2330 · Entertainment System
- Part: Module
- Part number: 176421CY767
- Part serial: 1810
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE REPORTED COMING FROM SEAT 5D UPON DEPLANING.  COCKPIT CONFIRMED SMELL.  FOUND VDB FAILED, SOME INTERNAL COMPONENTS OVERHEATED.  NO OTHER DAMAGE TO WIRING OR OTHER COMPONENTS.  REPLACED SEAT 5CD VIDEO DISTRIBUTION BOX.  SYSTEM OP CHECKED OK.
